RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2013, Volume 16, Issue 1, Pages 16–19 (Mi adm430)  

RESEARCH ARTICLE

On modular representations of semigroups $S_p\times T_p$

V. M. Bondarenkoa, E. M. Kostyshynb

a Institute of Mathematics, NAS, Kyiv, Ukraine
b Department of Mechanics and Mathematics, Kyiv National Taras Shevchenko Univ., Volodymyrska str., 64, 01033 Kyiv, Ukraine

Abstract: Let $p$ be simple, and let $S_p$ and $T_p$ be the symmetric group and the symmetric semigroup of degree $p$, respectively. The theorem of this paper says that the direct product $S_p\times T_p$ are of wild representation type over any field of characteristic $p$. The main case is $p=2$.

Keywords: matrix, wild, transformation, symmetric semigroup, modular representations.

Full text: PDF file (147 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 16G, 20M30
Received: 17.07.2013
Revised: 17.07.2013
Language:

Citation: V. M. Bondarenko, E. M. Kostyshyn, “On modular representations of semigroups $S_p\times T_p$”, Algebra Discrete Math., 16:1 (2013), 16–19

Citation in format AMSBIB
\Bibitem{BonKos13}
\by V.~M.~Bondarenko, E.~M.~Kostyshyn
\paper On modular representations of semigroups $S_p\times T_p$
\jour Algebra Discrete Math.
\yr 2013
\vol 16
\issue 1
\pages 16--19
\mathnet{http://mi.mathnet.ru/adm430}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3184694}


Linking options:
  • http://mi.mathnet.ru/eng/adm430
  • http://mi.mathnet.ru/eng/adm/v16/i1/p16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:99
    Full text:54
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020